# SDR 05FDEA01178

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - LT FAIRING PANEL ATTACHMENT IN BETWEEN VERTICAL STABILIZER LOWER UPPER SECTION AND LOWER CENTER SECTION AT APPROX PIN 122 ADJACENT TO ACCESS PANEL 363PL FOUND CRACKED AT AFT EDGE AREA.  REPAIR AS PER EA 1-5530-80384 AND SRM 51-33-01  AND 51-35-01 VOL II. MINOR REPAIR PER GMM 6-2-100. EO TITLE STABILIZERS VERTICAL STABILIZER VERTICAL AIR INTAKE PANEL ASSEMBLY REPAIR.
